# SDR ASAA2014061308179

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 29,402 hours, 8,974 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1844C
- Condition: Intermittent
- Location: Nr 1 Engine
- Part time: 28,881 hours, 10,783 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE STUCK CLOSED, RAN QRH EXERCISED SWITCH BECAME INTERMITTENT.  ACFT GROUNDED.  PERFORMED FIM TASK 30-21-00-810-805 AND FOUND VALVE TO BE INTERMITTENT.  REMOVED LT ENGINE COWL TAI VALVE REF MM 30-21-11.  INSTALLED LT ENG COWL TAI VALVE REF AMM 30-21-400-801.  PERFORMED 3RD TORQUE OF COUPLINGS.  PERFORMED ENG COWL ANTI-ICING, OPS TEST.  REF AMM 30-21-00-710-801 OPS TEST GOOD.
